Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 28, 2014, 07:21:38 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 636401
  • Total Topics: 48298
  • Online Today: 165
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 102
Total: 105

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: ToothAche in pain (may need a root canal) and about to start Atripla?  (Read 1575 times)

0 Members and 1 Guest are viewing this topic.

Offline SuperDuper

  • Member
  • Posts: 24
Hi,
I have a upper tooth that is giving me alot of discomfort (read pain) I suspect I probably need a root canal, need to see my dentist pronto! My question is should i get this fixed before i start Atripla? I am scheduled to start my meds on Friday night. I am worried that the toothache might intensify the side effects during the first weekend. Other concern, if the dentist precribes an antibiotic for the tooth is that a bad idea to be taking the both? My dentist is aware of my status. Should I wait to start the Atripla?
Any feedback would be greatly appreciated! Thanks!!

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: ToothAche in pain (may need a root canal) and about to start Atripla?
« Reply #1 on: October 04, 2011, 06:56:50 AM »
While the antibiotics shouldn't be a concern, you could be right in that the side-effects may seem worse if you also have a toothache. Pain can cause a person to have bad dreams anyway, so it could well turn out that you have some nasty nightmares if you're on the first couple nights of Atripla while going through the tooth pain.

With your low CD4 you shouldn't put off starting for too long, but a few more days should be ok.

Hope you get your tooth sorted out quickly - toothaches suck.
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.